# SDR HNAA0200002

- Difficulty date: January 13, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 43,582 hours, 50,465 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Hose
- Part number: DSC2831
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 1 OIL PRESSURE WENT TO 20-30 PSI ON CLIMB OUT FROM BWI.  SHUT DOWN ENGINE IMMEDIATELY.  FOUND FLEXABLE OIL COOLER LINE ON LEFT SIDE OF ENGINE LOOSE.  TIGHTENED B-NUT.
